# SDR QXEA200603011

- Difficulty date: November 24, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 19,725 hours, 28,476 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 0802071001
- Part serial: 0050
- Condition: Malfunctioned
- Location: Windshield Heat
- Part time: 2,489 hours, 3,669 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2006 AT THE END OF THE RUNWAY, THE RIGHT WINDSHIELD HOT CAUTION ILLUMINATED AS PER CHECKLIST WITH WINDSHIELD HEAT IN WARM-UP THE CAUTION LIGHT EXTINGUISHED.  AFTER TURNED THE HEAT BAD TO NORM AFTER FOUR MINUTES LEFT AND RIGHT WINDSHIELD HOT CAUTION LIGHTS ILLUMINATED.  BOTH EXTINGUISHED IN WARM-UP.  MAINTENANCE REPLACED CO-PILOT WINDSHIELD HEAT CONTROLLER. PERFORMED OPERATIONAL TEST OF PILOT AND CO-PILOTS WINDSHIELD HEATING SYSTEM IAW Q200 AM TASK 30-41-0-710-801.  OPERATIONAL CHECK GOOD.  NO OTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
